# SDR N6WA20131116001

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 23,306 hours, 16,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Door Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LT SIDE HAND RAIL PIN WIRE IS BROKEN.  R & R HANDRAIL PIN IAW AMM 52-11-05.
